# SDR EIAA200900104

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 113,411 hours, 27,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S13566FX
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LS DOOR BOTH SILL LIGHTS INOP 2 EA P/N S1356B37, MRG92843 (OVERHEAD NEAR CONTROL CABLES).  REPLACED 2 EA BATTERY PACKS FOR THE LS DOOR SILL LIGHT, IAW MM 33-51-04.
